YB
BannerBanner

side effects to much

Author
bbbbballl
New Member
  • Total Posts : 35
  • Reward points: 1902
  • Joined: 2006/01/09 16:04:49
  • Status: offline
2006/07/09 16:31:08 (permalink)

side effects to much

Im trainning for the novice britian in november .......never realy injoyed bulking but my only weekness is size......So i stated dbol 25mg/d test suspension50mg/d and deca 400mg/week along side proviron and nolvedex!
My problem is I feel to sluggish , short of breath, struggling to eat as much, feel nervous and on edge, resting heart rate is in the 90's!
I have stop dbol for a few days and these effects have dropped a bit.....I have no problems with non aromatizing steriods !
Should I just switch to to non aromatizing ? My fear is that i wont gain as much size
#1

0 Replies Related Threads

    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5